Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stretch marks on underarm, thighs. Having Ehlers-Danson syndrome. Fatal?

I ve found stretch marks on my underarm and as well on my thighs. Veins are merely visible. Is this a big threat? I ve conducted researches. And I found out that i have an Ehlers-Danson sydrome, my brother do have the same marks as well. is this a threat to us? could it lead to death, coz that s what I read on the article. please answer. I really nedd your help.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi, thanks for your query.

Stretch marks are a common condition and occur due to rapid weight gain or weight loss. They are present in almost every individual to some extent. These are in the form of linear marks.

Stretch marks per say are not the only feature of ehlers danlos syndrome. It is a genetic disorder. Mostly family history is positive. It has involvement of internal organs as well as skin. Skin changes are stretchy skin with a velvety texture, fragile skin that tears easily, easy bruising, abnormal wound healing and scar formation, widened atrophic scars, redundant skin folds.

The above features are not present in your case or your brother so don't worry you are not having this syndrome.

Stretch marks can be reduced by procedures like lasers, micro dermabrasion, peels etc. You may meet a dermatologist for the same.

Hope this relieves your anxiety.

Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor